| Model Number |
K063 |
| Medical Device Problem Code |
Defective Device (2588)
| Health Effect - Clinical Codes |
Arrhythmia (1721); Pain (1994)
| Date of Event |
07/12/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that patient with this implantable pacemaker experienced chest pains and getting low dose vibrating.Also, patient stated that someone is tampering with the pacemaker, and signal cannot work when having serious episodes.To date, this device remains in service.Additional information indicated that this device was explanted, and a new device was implanted.No adverse patient effects were reported.Additional information from patient stating the device implant was not working as patient had life threatening arrhythmia.Patient experienced heart attacks, and the device did not do anything.Patient has "been having a lot of problems" and the pacemaker has not been "kicking in" or controlling the heartbeat.
Additional Manufacturer Narrative
This supplemental correction report was created to capture update on bsc aware date.
Event or Problem Description